# SDR N6WA2025052701

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331994
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK ON THE COCKPIT RH ANGLE BETWEEN FS265.00 AND FS280.00 AT WL72.00.    REMOVED AND REPLACED THE ANGLE BETWEEN FS265.00 AND FS280.00 AT WL72.00 IAW CRJ SRM 51-42-06.
